Sur la racine carrée de la codifférente
Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 1, p. 393-410

We present two new results about the square root of the inverse different of a weakly ramified extension of . The first one deals with its Galois structure and fits in the classical strategy developed by Fröhlich and Taylor in particular. The second one deals with the associated integral unimodular lattice and is proved through numerical calculation on interesting examples.

On présente deux résultats nouveaux concernant la racine carrée de la codifférente d’une extension faiblement ramifiée de . Le premier, relatif à sa structure galoisienne, s’inscrit dans la stratégie classique développée notamment par Fröhlich et Taylor. Le second, qui concerne le réseau entier unimodulaire associé, est prouvé à l’aide de calculs numériques portant sur des exemples intéressants.

@article{JTNB_2003__15_1_393_0,
     author = {Vinatier, St\'ephane},
     title = {Sur la racine carr\'ee de la codiff\'erente},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     pages = {393-410},
     zbl = {1048.11088},
     mrnumber = {2019023},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_2003__15_1_393_0}
}
Vinatier, Stéphane. Sur la racine carrée de la codifférente. Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 393-410. http://www.numdam.org/item/JTNB_2003__15_1_393_0/

[1] B. Allombert, An efficient algorithm for the computation of Galois automorphisms, to appear in Math. Comp. | MR 2034127 | Zbl 01998525

[2] R. Bacher, B. Venkov, Réseaux entiers unimodulaires sans racines en dimensions 27 et 28. Réseaux euclidiens, designs sphériques et formes modulaires, 212-267, Monogr. Enseign. Math., 37, Enseignement Math., Genève, 2001. | MR 1878751 | Zbl 02140369

[3] C. Bachoc, Sur la structure hermitienne de la racine carrée de la codifférente. Ann. Inst. Fourier (Grenoble) 43 (1993), no. 3, 619-654. | Numdam | MR 1242610 | Zbl 0789.11062

[4] C. Batut, K. Belabas, D. Bernardi, H. Cohen, M. Olivier, Users's guide to PARI-GP. Université Bordeaux 1, 2000; téléchargeable ftp: //megrez.math.u-bordeaux. fr/pub/pari.

[5] N.P. Byott, Integral Galois module structure of some Lubin-Tate extensions. J. Number Theory, 77 (1999), no. 2, 252-273. | MR 1702149 | Zbl 0937.11057

[6] Ph. Cassou-Noguès, M.J. Taylor, Opérations d'Adams et groupes de classes d'algèbres de groupes. J. Algebra 95 (1985), 125-152. | MR 797660 | Zbl 0603.12007

[7] ____, Galois module structure for wild extensions, in Algebraic number theory and diophantine analysis, Proc. Conf. Graz 1998, 69-91, ed. Halter-Koch F. and Tichy R.F., de Gruyter, New York, 2000. | MR 1770455 | Zbl 0958.11072

[8] H. Cohen, A course in computational algebraic number theory. Graduate Texts in Mathematics 138, Springer-Verlag, Berlin, 1993. | MR 1228206 | Zbl 0786.11071

[9] C.W. Curtis, I. Reiner, Methods of representation theory, Vol. I II. Wiley, New York, 1990. | MR 1038525 | Zbl 0616.20001

[10] Y. Eichenlaub, Problèmes effectifs de théorie de Galois en degrés 8 à 11. Thèse de Doctorat, Université Bordeaux 1, 1996.

[11] B. Erez, Structure galoisienne et forme trace dans les corps de nombres. Thèse de Doctorat, Université de Genève, 1987. | Zbl 0659.12013

[12] ____, A survey of recent work on the square root of the inverse different. Journées arithmétiques, Exp. Congr. Luminy (1989), Astérisque, 198-200, 133-152. | MR 1144319 | Zbl 0752.11048

[13] ____, The Galois structure of the square root of the inverse different. Math. Z. 208 (1991), 239-255. | MR 1128708 | Zbl 0713.11078

[14] B. Erez, M.J. Taylor, Hermitian modules in Galois extensions of number fields and Adams operations. Ann. of Math. 135 (1992), 271-296. | MR 1154594 | Zbl 0756.11035

[15] J.-M. Fontaine, Sur la décomposition des algèbres de groupes. Ann. Sc. E.N.S. (4) 4 (1971), 121-180. | Numdam | MR 313370 | Zbl 0215.10003

[16] A. Fröhlich, Galois module structure of algebraic integers. Ergebnisse der Mathematik, 3. Folge, Bd. 1, Springer, Berlin, 1983. | MR 717033 | Zbl 0501.12012

[17] C. Greither, Unramified Kummer extensions of prime power degree. Manuscripta Math. 64 (1989), 261-290. | MR 1003092 | Zbl 0705.13004

[18] E. Hecke, Lectures on the theory of algebraic numbers. Graduate texts in Math. 77, Springer-Verlag, New York- Berlin, 1981. | MR 638719 | Zbl 0504.12001

[19] J. Martinet, Character theory and Artin L-functions, in Algebraic number fields (L-functions and Galois properties), ed. Fröhlich A., Acad. Press, London, 1977, 1-87. | MR 447187 | Zbl 0359.12015

[20] J.-P. Serre, Corps locaux, 3e édition. Hermann, Paris, 1968. | MR 354618

[21] ____, Représentations linéaires des groupes finis, 3e édition. Hermann, Paris, 1978. | MR 543841

[22] J.T. Tate, Local constants, in Algebraic number fields (L-functions and Galois properties), 89-131, ed. Frôhlich A., Acad. Press, London, 1977. | MR 457408 | Zbl 0425.12019

[23] M.J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions. Invent. Math. 63 (1981), 41-79. | MR 608528 | Zbl 0469.12003

[24] S. Vinatier, Arithmétique des extensions faiblement ramifiées. Thèse de Doctorat, Université Bordeaux 1, 2000. http://www.math.u-bordeaux.fr/-vinatier.

[25] ____, Structure galoisienne dans les extensions faiblement ramifiées de Q. J. Number Theory 91 (2001), 126-152. | MR 1869322 | Zbl 0997.11098

[26] ____, Une famille infinie d'extensions faiblement ramifiées. Math. Nachr. 243 (2002), 165-187. | MR 1923839 | Zbl 1056.11061